Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 142, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 17, 2024, 4:16 PM EDT for Medina County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2024, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 17, 2024, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Medina County, OH
The radar
The Cleveland radar (KCLE), 41 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
830 WUUS51 KCLE 172016 SVRCLE OHC103-172100- /O.NEW.KCLE.SV.W.0142.240817T2016Z-240817T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Cleveland OH 416 PM EDT Sat Aug 17 2024 The National Weather Service in Cleveland has issued a * Severe Thunderstorm Warning for... Southeastern Medina County in northeastern Ohio... * Until 500 PM EDT. * At 416 PM EDT, a severe thunderstorm was located over Lodi, or 11 miles southwest of Medina, moving east at 10 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Medina, Brunswick, Lodi, Chippewa Lake, Seville, Westfield Center, Spencer, Gloria Glens Park, Chippewa-On-The-Lake, and Briarwood Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail, damaging wind, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4100 8214 4108 8214 4123 8182 4101 8178 TIME...MOT...LOC 2016Z 256DEG 10KT 4106 8206 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Garuckas
2 follow-up statements
392 WWUS51 KCLE 172026 SVSCLE Severe Weather Statement National Weather Service Cleveland OH 426 PM EDT Sat Aug 17 2024 OHC103-172100- /O.CON.KCLE.SV.W.0142.000000T0000Z-240817T2100Z/ Medina OH- 426 PM EDT Sat Aug 17 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTHEASTERN MEDINA COUNTY... At 426 PM EDT, a severe thunderstorm was located over Lodi, or 8 miles southwest of Medina, moving east at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Medina, Lodi, Chippewa Lake, Seville, Westfield Center, Gloria Glens Park, Chippewa-On-The-Lake, and Briarwood Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4100 8202 4111 8204 4120 8181 4101 8178 TIME...MOT...LOC 2026Z 260DEG 13KT 4106 8201 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Garuckas
282 WWUS51 KCLE 172053 SVSCLE Severe Weather Statement National Weather Service Cleveland OH 453 PM EDT Sat Aug 17 2024 OHC103-172102- /O.EXP.KCLE.SV.W.0142.000000T0000Z-240817T2100Z/ Medina OH- 453 PM EDT Sat Aug 17 2024 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA COUNTY WILL EXPIRE AT 500 PM EDT... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. LAT...LON 4100 8202 4111 8204 4120 8181 4101 8178 TIME...MOT...LOC 2052Z 256DEG 10KT 4108 8193 $$ Garuckas
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:41 PM EDT, 35 minutes earlier.
Area forecast discussion, Aug 17, 3:41 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 341 PM EDT Sat Aug 17 2024 .SYNOPSIS... Low pressure over lower Michigan will drift east to Lake Ontario by Sunday evening as a trailing cold front slowly crosses the area tonight. High pressure will build over the region in the early to mid-week period. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Convective activity has increased this afternoon and will persist until about 00Z with some decrease thereafter. Effective wind shear of 20-25 knots with MLCAPE of 1500-2000 J/KG will allow the activity to continue with some potential for strong to severe wind and perhaps marginally severe hail mainly east of I-71. Areas of heavy rain are likely along the lakeshore where storms persist especially from Conneaut east into Erie County PA. The region will be dominated by a slow moving low pressure over the eastern Great Lakes through Sunday night. Somewhat of a hybrid synoptic/lake enhanced rain event is expected. Scattered to numerous showers and thunderstorms can be expected with peak activity being diurnally driven in the afternoon and be mainly north of US Route 30 and east of I-71. The heaviest rainfall will be in the lakeshore counties from CLE east to ERI where 1-2.5" is possible with repeated activity. More stable and drier air will filter into the region later Sunday night. Lows tonight will be in the 60s with readings about 5 degrees cooler Sunday night. Highs on Sunday will be in the 70s. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... Surface low pressure and associated deep upper level trough will continue to exit the Great Lakes region to the east on Monday. Broad scale northwesterly flow, lingering low level moisture, and cooler air aloft over a warm lake will allow for lingering lake enhanced rain showers to persist early Monday morning through the afternoon across Northeast Ohio and Northwest Pennsylvania. Large scale subsidence under Canadian high pressure will allow for dry and quiet conditions across the region through the remainder of the short term period. Northerly flow through the short term will keep temperatures below normal in the low to mid 70s for highs and upper 40s to lower 50s for overnight lows. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Quiet and dry weather will continue through the long term period as the aforementioned high pressure gradually builds eastward across the Great Lakes region and into the Mid Atlantic region through the long term. Afternoon high temperatures during the period will begin in the mid-70s while gradually warming to the mid 80s by Saturday. Overnight low temperatures follow a similar trend as they begin near 50 degrees Wednesday night before settling in the mid to upper 60s by Friday night. && .AVIATION /18Z Saturday THROUGH Thursday/... VFR conditions prevail across the region but diurnal heating has initiated convection over northern Ohio and central Ohio. The coverage and intensity will increase until near 21Z ahead of a diffuse slow moving cold front that extends from just south of CHI to southern lower Michigan. The front will sag southeast into the region tonight will gradual wind shift to the west and then northwest. Scattered Showers and thunderstorms with MVFR ceilings and visibility will become concentrated east of I-71 and especially along I-90 east of CLE. The activity is somewhat diurnal and will wane toward sunset and after the weak frontal passage with peak coverage/intensity from 19-22Z. Southwest winds of 10-15 knots can be expected with gusts around 20 knots but higher in storms near 30-40 knots. Lower clouds will spread into the region after midnight with generally MVFR conditions with areas of IFR which will improve toward noon on Sunday. Outlook...Non-VFR possible in showers and thunderstorms through Monday mainly in the afternoon and early evening. Widespread non- VFR appears most likely in low ceilings Sunday into Monday. && .MARINE... Upper level low persists over the Great Lakes region through the weekend while a surface low drags a cold front east through early Sunday morning. Southwest winds 10 to 15 knots will keep wave heights offshore and below 3 feet through the rest of today and into Sunday afternoon. Winds turn northwesterly while increasing to 15-20 knots by late Sunday afternoon and 15-25 knots by Sunday evening. This will allow for wave heights to build to 3-6 feet. Expect for winds and waves to be above small craft criteria late Sunday night through Tuesday afternoon/evening with a Small Craft Advisory and Beach Hazards Statement likely needed through that time period. Lingering surface troughing will persist across Lake Erie through Monday morning before high pressure builds overhead Monday into Tuesday. The high will allow for northerly winds to decrease to 10- 15 knots by Tuesday night. As the high builds east across the Great Lakes region through next week, generally easterly winds behind the aforementioned cold front will continue into Friday. The aforementioned surface troughing coupled with cooler 850 mb temperatures and a warm lake surface temperature will create an environment favorable for waterspouts to develop from tonight through the weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...LaPlante NEAR TERM...LaPlante SHORT TERM...Iverson LONG TERM...Iverson AVIATION...LaPlante MARINE...Iverson
Hazardous weather outlook, Aug 17, 4:29 AM EDT, 11 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 429 AM EDT Sat Aug 17 2024 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180830- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 429 AM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Scattered thunderstorms are expected this afternoon. A few of these storms may be strong to severe with isolated damaging wind gusts possible. Heavy rainfall may lead to localized flooding during this time, primarily in low-lying or urban areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-180830- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 429 AM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Scattered thunderstorms are expected this afternoon. A few of these storms may be strong to severe with isolated damaging wind gusts possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 17, 2:52 PM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
252 PM EDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM Tstm Wnd Dmg 1 NW Platea 41.96N 80.34W
08/17/2024 Erie PA Trained Spotter
Tree down on road and other small branches
down.
&&Special weather statement, Aug 17, 2:55 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
255 PM EDT Sat Aug 17 2024
OHZ012-014-089-171945-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
255 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND WEST
CENTRAL ASHTABULA COUNTIES THROUGH 345 PM EDT...
At 255 PM EDT, Doppler radar was tracking a strong thunderstorm over
Madison, or 8 miles east of Painesville, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Geneva-On-The-Lake, Geneva, Madison, Perry, North Perry, and North
Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4171 8087 4172 8115 4178 8118 4181 8115
4185 8104 4186 8101 4186 8095
TIME...MOT...LOC 1855Z 245DEG 15KT 4176 8110
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GaruckasLocal storm report, Aug 17, 3:32 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
332 PM EDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM Hail 1 S Wooster 40.80N 81.93W
08/17/2024 M1.00 Inch Wayne OH Amateur Radio
Quarter size hail.
&&Special weather statement, Aug 17, 3:35 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Cleveland OH
335 PM EDT Sat Aug 17 2024
OHZ022-172015-
Portage OH-
335 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN PORTAGE COUNTY THROUGH
415 PM EDT...
At 335 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Ravenna, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Atwater, Edinburg, Windham, and Wayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4106 8126 4135 8101 4135 8100 4108 8100
4099 8120
TIME...MOT...LOC 1935Z 228DEG 28KT 4105 8119
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 17, 3:43 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
343 PM EDT Sat Aug 17 2024
OHZ012-013-172045-
Geauga OH-Lake OH-
343 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GEAUGA AND LAKE
COUNTIES THROUGH 445 PM EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mentor, or near Chardon, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Painesville, Chardon, Mentor, Willoughby, Madison, Perry, Kirtland,
Montville, North Perry, Thompson, Kirtland Hills, Waite Hill, and
North Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4185 8100 4161 8101 4158 8137 4165 8140
4184 8105
TIME...MOT...LOC 1943Z 247DEG 20KT 4163 8131
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 17, 4:05 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
405 PM EDT Sat Aug 17 2024
OHZ014-PAZ003-172045-
Ashtabula Inland OH-Crawford PA-
405 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ASHTABULA AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 445 PM EDT...
At 405 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pymatuning North, or 18 miles west of Meadville, moving northeast at
30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cambridge Springs, Andover, Linesville, Harmonsburg, Pymatuning
North, Pymatuning Central, Saegertown, Conneautville, Springboro,
Venango, Woodcock, and Conneaut Lakeshore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4157 8057 4167 8066 4185 8036 4185 8003
4176 7995
TIME...MOT...LOC 2005Z 235DEG 26KT 4164 8051
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GaruckasThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:14 PM EDT | Special Weather Statement | CLE | Knox, Morrow | 61 min |
| Aug 17, 1:38 PM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 17, 1:50 PM EDT | Special Weather Statement | CLE | Ashtabula | 40 min |
| Aug 17, 1:57 PM EDT | Special Weather Statement | CLE | Geauga | 33 min |
| Aug 17, 2:00 PM EDT | Special Weather Statement | CLE | Lake | 30 min |
| Aug 17, 2:35 PM EDT | Special Weather Statement | CLE | Geauga | 55 min |
| Aug 17, 2:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 49 min |
| Aug 17, 2:47 PM EDT | Special Weather Statement | CLE | Ashtabula | 58 min |
| Aug 17, 2:55 PM EDT | Special Weather Statement | CLE | Lake | 50 min |
| Aug 17, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 26 min |
| Aug 17, 3:18 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 3 hr |
| Aug 17, 3:35 PM EDT | Special Weather Statement | CLE | Portage | 40 min |
| Aug 17, 3:43 PM EDT | Special Weather Statement | CLE | Lake | 62 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 43 min |
| Aug 17, 4:12 PM EDT | Special Marine Warning | CLE | 70 min | |
| Aug 17, 4:20 PM EDT | Special Weather Statement | CLE | Ashtabula | 40 min |
| Aug 17, 4:39 PM EDT | Special Weather Statement | CLE | Medina | 51 min |
| Aug 17, 4:51 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 39 min |
| Aug 17, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 50 min |
| Aug 17, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 45 min |
| Aug 17, 6:00 PM EDT | Special Weather Statement | CLE | Medina | 60 min |
| Aug 17, 6:15 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 26 min |
| Aug 17, 6:17 PM EDT | Areal Flood Advisory | CLE | Holmes | 3 hr |
| Aug 17, 6:19 PM EDT | Special Weather Statement | CLE | Summit | 56 min |
| Aug 17, 6:32 PM EDT | Special Weather Statement | CLE | Summit | 58 min |
| Aug 17, 6:40 PM EDT | Special Weather Statement | CLE | Stark | 65 min |
| Aug 17, 6:45 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 28 min |
| Aug 17, 6:51 PM EDT | Special Weather Statement | CLE | Lorain | 54 min |
| Aug 17, 6:59 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 46 min |
| Aug 17, 7:01 PM EDT | Areal Flood Advisory | CLE | Portage, Summit | 3 hr |
| Aug 17, 7:09 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 66 min |
| Aug 17, 7:16 PM EDT | Flash Flood Warning | CLE | Portage | 4 hr |
| Aug 17, 7:26 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Aug 17, 7:31 PM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 17, 7:43 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 2 hr |
| Aug 17, 7:45 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 75 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.